# SDR DALA201904302745

- Difficulty date: April 26, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 63,551 hours, 23,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1500-1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PREVIOUS REPAIR ON FLOOR SUPPORTS (6 E/A) BTW S-28R TO S-28L AND F.S. 1500 TO F.S. 1520 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NR00535 CORROSION LEVEL 2 PERMANENT REPAIRS ON FLOOR SUPPORTS (6 E/A) BTW S-28R TO S-28L AND F.S. 1500 TO F.S. 1520 WERE PERFORMED PER ER/A 577601-14 AND B757-200 SRM. (1048236)
